English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58323/91867 (63%)
造访人次 : 14044278      在线人数 : 89
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/120701


    题名: Partial inverse nodal problems for differential pencils on a star‐shaped graph
    作者: Wang, Yu Ping;Shieh, Chung‐Tsun;Wei, Xianbiao
    关键词: inverse nodal problem;differential pencil;potential;star-shaped graph;twin-dense
    日期: 2020-06-07
    上传时间: 2021-05-04 12:11:40 (UTC+8)
    出版者: Wiley
    摘要: In this paper, the authors study partial inverse nodal problems for differential pencils on a star-shaped graph. We firstly show that the potential on each
    edge can be uniquely determined by twin-dense nodal subsets on some interior intervals under certain conditions. Without any nodal information on some
    potential on the fixed edge, we may add some spectral information to guarantee these uniqueness theorems. We still consider the case of arbitrary intervals
    having the internal vertex. In particular, we pose and solve a new partial inverse
    nodal problem for differential pencils on the star-shaped graph from the Weyl
    m-function and the theory concerning densities of zeros of entire functions.
    關聯: Mathematical Methods in the Applied Sciences 43(15), p.8841-8855
    DOI: 10.1002/mma.6574
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML3检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈